MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSXHCP
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Dizziness (2194); Sore Throat (2396); Cough (4457); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to manufacturer's product investigation laboratory in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging headaches, nausea, throat irritation/soreness, bad cough, and dizziness.The device was returned to the manufacturer's product investigation laboratory for investigation.During the investigation, external investigation of the device was performed, and no issues were found.The manufacturer confirmed device powered up, provided airflow, heater heats, and heated tubing heats.During internal investigation, pil observed an unknown contaminant on the blower box, ui panel, and bottom enclosure of base unit.An unknown contaminant was observed on the humidifier bottom enclosure, flip lid seal, lifting tray, dry box seal, heater plate, and hinges between flip lid/bottom assembly.The manufacturer used a fitt (foam integrity test tool) and was not able to confirm the presence of degraded sound abatement foam.The device's event logs were downloaded and reviewed by manufacturer.The manufacturer found no error codes.The manufacturer concludes there was no evidence of sound abatement foam degradation in the device and they were unable to directly address the symptoms.
 
Additional Manufacturer Narrative
Section h is correct/updated in this report.Section h: - h6 health effect - clinical code are correct/updated (previously reported as no clinical signs, symptoms or conditions).

Brand Name
DREAMSTATION HUMID
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23520418
Report Number2518422-2025-051589
Device Sequence Number9613220
Product Code BZD
UDI-Device Identifier00606959022652
UDI-Public(01)00606959022652
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSXHCP
Device Catalogue NumberDSXHCP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown